Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sun-ah-san

Veteran Member
  • Total Reviews

    0
  • Content Count

    274
  • Joined

  • Last visited

Community Reputation

1 Neutral

4 Followers

About Sun-ah-san

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Fullerton, California

Recent Profile Visitors

5275 profile views
  1. guys i have something funny to tell you. my face would turn red for NO REASON and get hot. i thought it was the accutane...but then I wanted to make sure if there was something else causing my flushing. Turns out the damn vitamin b supplement i was taking had niacin which can cause flushing...so now I don't get red anymore. so if u guys are flushing for no reason, please check what you are taking as a supplement. it might help you.
  2. aww sorry to hear that uleric. i think what you did was create a perfect storm. this is because there are risks of suicide and depression when taking accutane. There is a very small chance of this but it is still something my pharmacist noted. I'm sorry that you are going through such a bad time and I hope your life turns around. Please keep your chin up and never give up, you have come too far to give up! You are not screwed. anxiety and stress CAN be cured. just because you took accutane,
  3. added! I think im going to have to close the list now (sowwie!) cuz summer is over!!! If I did not add you before this date, PM me and I'll add ya! Graduates are coming soon! We got a couple people that should be completely done but none have made their final post! probably cuz they are busy with their acne free lives! wooooooooooooooooooo!!!!!!!!!!
  4. i have that redness on cheeks and nose as well im reallllly hoping it goes away because i hate it.. do u think ours will fade? even the most stubborn red marks fade with time. I am sure they will go away!
  5. Well it depends on how far you have gotten. For me accutane has cleared me like no other, I haven't had real acne in for over 2 months! So the little bumps that come up and go away within a day are just cute and laughable to me. but if your face is still stricken with acne and accutane is not helping, I would be worried too. HOOAH!!!!! hmm sammyoh should have graduated by now but she hasnt posted her final. a lot of people havent posted their final :P which kinda makes me giddy and happy cuz
  6. I feel like this is facebook with all the changes @crystal Are the actives inflamed? Are they very tiny and do they go away within a day or 2? Also, how has the progress been so far? cleared up quite a bit? I get some acne now and then but they are very very tiny and go away very quickly. also very importantly they are not inflamed so they dont leave a mark when they go away. Yes, they are very tiny, and yes they go in a day or two. Mine seem to leave a tiny red spot that also fades quick
  7. I feel like this is facebook with all the changes @crystal Are the actives inflamed? Are they very tiny and do they go away within a day or 2? Also, how has the progress been so far? cleared up quite a bit? I get some acne now and then but they are very very tiny and go away very quickly. also very importantly they are not inflamed so they dont leave a mark when they go away.
  8. yup i get this from time to time. some days it's not there but sometimes my cheeks feel a bit hot.
  9. I cant remember the last time I had acne fking loving accutane.
  10. anyone? dont worry too much about how much you eat. just eat something and take your accutane. im completely clear right now but ive been real crappy about when I take my tane and how. Sometimes I forget in the morning so I take two at night. Sometimes I don't want to eat, and I just take my tane. In other words, you are probably doing much better than me in terms of absorption and in the end the amount of food you ate with your tane will not determine your success or failure on the drug.
  11. yipeeee going to the beach for a date tomorrow! wish me luck! love our cali weather
×